# SDR DALA2025112108511

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR WAS FOUND ON THE RH MLG DOOR FWD HINGE FITTING AT THE FWD LUG, FWD FACE AND THE FLANGED BUSHING WAS FOUND DAMAGED.   REPAIRED PER ERA 630159-14. (1311751)
